Calculating cohomology groups of moduli spaces of curves via algebraic geometry
Publications Mathématiques de l'IHÉS, Tome 88 (1998), pp. 97-127
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1998__88__97_0,
author = {Arbarello, Enrico and Cornalba, Maurizio},
title = {Calculating cohomology groups of moduli spaces of curves via algebraic geometry},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {97--127},
year = {1998},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {88},
mrnumber = {2001h:14030},
zbl = {0991.14012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1998__88__97_0/}
}
TY - JOUR AU - Arbarello, Enrico AU - Cornalba, Maurizio TI - Calculating cohomology groups of moduli spaces of curves via algebraic geometry JO - Publications Mathématiques de l'IHÉS PY - 1998 SP - 97 EP - 127 VL - 88 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1998__88__97_0/ LA - en ID - PMIHES_1998__88__97_0 ER -
%0 Journal Article %A Arbarello, Enrico %A Cornalba, Maurizio %T Calculating cohomology groups of moduli spaces of curves via algebraic geometry %J Publications Mathématiques de l'IHÉS %D 1998 %P 97-127 %V 88 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1998__88__97_0/ %G en %F PMIHES_1998__88__97_0
Arbarello, Enrico; Cornalba, Maurizio. Calculating cohomology groups of moduli spaces of curves via algebraic geometry. Publications Mathématiques de l'IHÉS, Tome 88 (1998), pp. 97-127. http://geodesic.mathdoc.fr/item/PMIHES_1998__88__97_0/
